# SDR DALA1309650195

- Difficulty date: April 3, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 71,927 hours, 10,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 141T333065
- Condition: Damaged
- Location: Bs 266-276
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND DAMAGED TEE FITTING ON FUSELAGE SKIN BETWEEN BS 266 AND 276, BELOW WL 207.48.  REPAIRED IAW PRI 512812-14, REV O, ER/A 512812-14 REV ORIG.
